Stretch Marks Turn Brown After Applying The Ointment?
Hi, I have a stretch mark problem on my thigh. The stretch marks were white and then I applied Dermatix ointment. But her skin turned a little brown. Why is it like this? How to get rid of it? Thank you
Hello Cin Ayu,
Stretch marks occur when the skin stretches beyond its elasticity, causing red or brown streaks and then after a longer period of time they become white streaks.
Stretch marks are actually harmless, just that they might be a little annoying aesthetically. You can handle stretch marks with over-the-counter creams / ointments (although they are not as effective and not as fast as a doctor's treatment), one of which is the ointment you use.
The ointment you are using contains cyclopentasilaxone and dimethicon (a silicon derivative) and ascorbyl tetraisopalmitate (a vitamin C derivative). These drugs tend to be safe to use, but should not be used on fresh wounds, mucous membranes, and around the eyes. In some rare cases, the use of these ointments can cause redness, burning, and skin irritation.
You should follow the instructions for use on the package by applying a thin layer of the ointment. Don't apply the ointment too thick. If the stretch marks are getting darker, try stopping the ointment and applying an ointment / lotion that contains other lightening agents first.
If you want optimal results in dealing with stretch marks, you can consult a dermatologist so that they can be given further treatment. Some of the treatments for stretch marks that doctors can give, for example, are lasers, chemical peels, and surgery (with a plastic surgeon). You can also cover stretch marks by using cosmetics such as foundation.
The following articles are related to the topic of your question:
Thank you and hope it helps,
dr. Devika Y